Jump to content
Andi

Andi: introducing myself

Recommended Posts

Altostrata

Did you cut up a venlafaxine tablet? It seems whatever you took, it was too much.

 

Did you get the neck pain symptom? As the pill wore off, how did you feel?

 

We advise people to use a liquid so they can measure more accurately.

Share this post


Link to post
Andi

Yes i cut up a mini tablet, it was so small that it must have been 0,3mg or something. Really small. I cant believe that this actually had such an influence. 

 

My neck seemed to get a little bit irritated yes. So i have given up on this medicine right now. Apparently i have become extremely sensitive to this medicine. I wonder if its just Venlafaxine. Im very scared to try anything else right now but the idea that i have to live like this forever is killing me. Its so weird because 2 years ago i was withdrawing from Lexapro and after 4 months started Venlafaxine without to much issues. I wonder if i would have had the same reaction had i reinstated the Lexapro. Maybe a different medicine would make me feel much better. Im just very scared after reading al the stories on this site.

 

Im still feeling a bit weird now that the pill wore off. More anxiety and heavy feeling. But better then on the pill.

 

Yeah i know about the liquid but its just to complicated for me. 

Share this post


Link to post
Andi

So its been a week now and i had worse anxiety for a week after taking approximately 0.5 mg of Venlafaxine for 1 day. It seems to have settled now because i feel the same as before except for 1 issue and that is that i have this tingling feeling in my muscles/nerves every now and then. Its nothing bad, it actually feels kinda nice. But i wonder if anybody has an idea of what happened? Was this an adverse reaction? I woke up in the middle of the night with a feeling like i had the flue and had a lot of anxiety in my stomach. I had never experienced anything like this before, never an increase in anxiety. Again when i had withdrawal from Lexapro, after 4 months i started Venlafaxine, i felt better within 3 days. Like normal. So i still wonder if i could reinstate a diferent SSRI? Not that im doing it right now but i need to know my options. What is also interesting by the way is that my emotional impulses seem to have settled down slightly since that reinstatement. I cried every day and know i have not cried for over a week. So thats actually a positive thing. Does anybody have a clue? 

 

Oh yeah just to add to the weird things. 2 weeks ago i took a little bit of a potassium supplement, below the recommended dose. I couldn't sleep the whole night and also felt very weird in my head. Why? I am taking magnesium without issue. I also took fish oil without problems. Luckily i dont have any cognitive issues or anyting. My main issues are heightened emotions with anxiety being the worst. Tinnitus, my sleep pattern is still off but atleast i sleep for a couple of hours. I have music in my head 24/7, this all started with Venlafaxine but hasn't gone away. And i have muscle weakness and as soon as there is a heavy emotion im shiverring and shaking. 

 

Well anyways im going to try to wait and see if things get better but i do feel like i need some plans. I have been reading some stories on this site and i will quit doing that because it makes me feel worse. The idea that you have to wait years for improvement seems insane. Oh yeah one more thing: i have a symptom where if i tense my facial muscles they wil start to twitch violently, my cheeks and my mouth. Like if i try to fake smile my corners of my mouth start twitching immediately. Its not anxiety. Will these things recover? I surely hope so. Anyway thanks for reading and dont be afraid to comment, i really appreciate it.

Share this post


Link to post
Andi

I dont know exactly where to put this, but i hope a lot of people in The Netherlands can read this! Iam looking for people who have wihdrawal issues and maybe support me in trying to form a group and take action. Now im not sure yet how whe can do this but ideas etc are very welcome. I am personally in a conflict with my doctor right know because he keeps ignoring my problems. He doesnt want to listen and makes completely false arguments as if my problems are all created in my head! The same goes for my psychiatrist. Nobody takes this serious and i really feel obligated to do something because not only is my own life a living hell but other people who are still healthy right know might take an antidepressant in the future and enter the hell aswell. Im simply searching for people who can attest to the fact that these medicine can destroy you'r life, we can form a group and put pressure on doctors, psychiatrists etc to atleast not ignore us. I hope to hear from people!

Share this post


Link to post
ChessieCat

You could post in this SA topic:  dutch-check-in-the-netherlands

 

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy